# SDR SWAA2023101905296

- Difficulty date: September 28, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 72,749 hours, 43,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HORIZONTAL PRESSURE DECK WEB STA 663 TO STA 675 LBL 30 TO LBL 45. MARKED LOCATION.<[01] HFEC INSPECTED CUT OUT EDGES IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 500D ID: IS000680 CAL DUE: 05/2024;[02] CERTIFIED STEP 11;[03] INSTALLED 100% OF PERMANENT AND TEMPORARY FASTENERS WITHIN SQUEEZE-OUT TIME OF SEALANT C-20 MIXED ON 05-OCT-2023 02:30 UTC PER SOPM 20-50-19.;[04] REPAIRED HORIZONTAL BEADED PRESSURE DECK WEB BETWEEN BS 663-675 LBL 30-LBL 60 IAW SRM 53-40-51-2R-2 REPAIR 2. FIG. 203.;[05] VERIFIED CORRECTIVE ACTION #4 VERIFIED MEASUREMENTS
